It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • I need HELP!



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 03-05-2018, 06:47 AM   #1
    Gauri04
    Newbie
    (female)
     
    Join Date: Mar 2018
    Posts: 1
    Gauri04 HB User
    I need HELP!

    I read a lot of posts on anxiety over here and decided to post this question here for some help.
    I was diagnosed with mild anxiety last month and my general physician prescribed me with 0.25 Mg Klonaz(klonopin) everyday.
    I took it for almost 25 days sometimes missed the dose too and my last dose was on thursday.
    But from friday i have been feeling so nauseous as soon as i wake up i vomit
    And my head keeps spinning like anything
    I was already having heart palpitations and it has increased now
    Is it possible that iam experiencing withdrawl symptoms?
    It is so irritating my mind just keeps wandering and i feel depressed.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 03-05-2018, 08:37 AM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,747
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: I need HELP!

    Hi. I am really sorry you are feeling so bad...unfortunately, the only answer here is to call your prescribing doctor. I am sure they would want to talk to you or see you to discuss this side effect.

    I hope you feel better soon.
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:10 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!